# SDR SIMA2018091110001

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 35,073 hours, 25,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER SERVICE DOOR FALLING DOWN. REMOVED AND REPLACED EXIT SIGN ASSY OVER SERVICE DOOR IAW AMM 33-51-05.
